Hail, Crenshaw
- When
- November 24, 8:10 PM CST to 8:15 PM CST
- Where
- Crenshaw County, Honoraville
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.900, -86.400
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before the first event at Nov 24, 8:10 PM CST, 0 minutes earlier.
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE MOBILE AL 810 PM CST SAT NOV 24 2001 PER COORDINATION WITH THE STORM PREDICTION CENTER...EXTENDED TORNADO WATCH FOR MUCH OF SOUTHWEST AND SOUTH CENTRAL ALABAMA. SEE LATEST BHMSPSMOB OR WWUS84 KMOB. STRONG ROTATIONAL SIGNATURES STILL BEING DETECTED ON SEVERAL STORMS OVER INLAND SOUTH ALABAMA AT THIS TIME. FCSTID = 5 .MOB... AL...SMALL CRAFT ADVISORY TONIGHT GMZ630-650-670. FL...SMALL CRAFT ADVISORY TONIGHT GMZ655-675. MS...NONE.
ALZ052>064-FLZ001>006-MSZ076-078-079-250200-
SPECIAL WEATHER STATEMENT...RETRANSMIT...
NATIONAL WEATHER SERVICE MOBILE AL
535 PM CST SAT NOV 24 2001
...RETRANSMITTAL FOR MEDIA...
A TORNADO WATCH IS IN EFFECT UNTIL 11 PM CST TONIGHT HAS BEEN ISSUED
TO INCLUDE THE FOLLOWING COUNTIES...
IN NORTHWEST FLORIDA...
ESCAMBIA...SANTA ROSA....AND OKALOOSA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST THIS EVENING FOR
THE FOLLOWING COUNTIES...
IN SOUTHWEST ALABAMA...
ESCAMBIA...COVINGTON...WASHINGTON...CONECUH...
MONROE... BUTLER...CLARKE...CRENSHAW...WILCOX...
BALDWIN AND MOBILE.
IN SOUTHEAST MISSISSIPPI...
GEORGE COUNTY.
THE TORNADO WATCH IS NO LONGER IN EFFECT FOR...
STONE AND GREENE COUNTIES OF SOUTHEAST MISSISSIPPI.
REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR
TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA.
PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING
WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.ZONE FORECASTS...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 555 PM CST SAT NOV 24 2001 UPDATED FOR NEW TORNADO WATCH INFORMATION ALZ051-MSZ067-075-250155- CHOCTAW-PERRY-WAYNE- INCLUDING THE CITIES OF...BUTLER...NEW AUGUSTA...WAYNESBORO 555 PM CST SAT NOV 24 2001 .TONIGHT...CLOUDY WITH SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING...THEN PARTLY CLOUDY. LOWS 50 TO 55. SOUTH WIND 5 TO 10 MPH BECOMING NORTH LATE. CHANCE OF RAIN 40 PERCENT. .SUNDAY...CONSIDERABLE CLOUDINESS WITH ISOLATED SHOWERS AND THUNDERSTORMS. HIGHS IN THE LOWER 70S. NORTHEAST WIND 5 TO 10 MPH. CHANCE OF RAIN LESS THAN 20 PERCENT. .SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH ISOLATED SHOWERS AND THUNDERSTORMS. LOWS IN THE LOWER 50S. CHANCE OF RAIN 20 PERCENT. .MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. HIGHS IN THE MID 70S. CHANCE OF RAIN 30 PERCENT. .MONDAY NIGHT...BECOMING CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS 55 TO 60. CHANCE OF RAIN 50 PERCENT. .TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE LOWER 70S. .TUESDAY NIGHT...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS 50 TO 55. .WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE MID 60S. .THURSDAY...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE MORNING...THEN MOSTLY CLEAR. LOWS IN THE LOWER 40S AND HIGHS IN THE LOWER 60S. .FRIDAY...CLEAR. LOWS 35 TO 40 AND HIGHS IN THE LOWER 60S. .SATURDAY...CLEAR. LOWS IN THE MID 30S AND HIGHS 55 TO 60. ALZ052>055-250155- CLARKE-MONROE-WASHINGTON-WILCOX- INCLUDING THE CITIES OF...CAMDEN...CHATOM...GROVE HILL... MONROEVILLE 555 PM CST SAT NOV 24 2001 ...TORNADO WATCH UNTIL 800 PM CST... .TONIGHT...NUMEROUS SHOWERS AND THUNDERSTORMS...MAINLY THIS EVENING. SOME STORMS MAY BE SEVERE. LOWS IN THE MID 50S. SOUTH WIND 10 MPH BECOMING NORTHWEST LATE. CHANCE OF RAIN 70 PERCENT. .SUNDAY...CONSIDERABLE CLOUDINESS WITH A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS. HIGHS IN THE LOWER 70S. NORTHEAST WIND 5 TO 10 MPH. CHANCE OF RAIN 20 PERCENT. .SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS IN THE LOWER 50S. CHANCE OF RAIN 20 PERCENT. .MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. HIGHS IN THE MID 70S. CHANCE OF RAIN 30 PERCENT. .MONDAY NIGHT...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS 55 TO 60. CHANCE OF RAIN 40 PERCENT. .TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE LOWER 70S. .TUESDAY NIGHT...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS IN THE MID 50S. .WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE MID 60S. .THURSDAY...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE MORNING...THEN PARTLY CLOUDY. LOWS IN THE LOWER 40S AND HIGHS IN THE LOWER 60S. .FRIDAY...MOSTLY CLEAR. LOWS 35 TO 40 AND HIGHS IN THE LOWER 60S. .SATURDAY...MOSTLY CLEAR. LOWS IN THE MID 30S AND HIGHS 55 TO 60. ALZ056>060-250155- BUTLER-CONECUH-COVINGTON-CRENSHAW-ESCAMBIA- INCLUDING THE CITIES OF...ANDALUSIA...BREWTON...EVERGREEN... GREENVILLE...LUVERNE 555 PM CST SAT NOV 24 2001 ...TORNADO WATCH UNTIL 800 PM CST... .TONIGHT...WIDESPREAD THUNDERSTORMS THIS EVENING....SOME SEVERE. OTHERWISE CLOUDY. LOWS NEAR 60. SOUTH WIND 10 MPH BECOMING WEST LATE. CHANCE OF RAIN 80 PERCENT. .SUNDAY...CONSIDERABLE CLOUDINESS WITH SCATTERED SHOWERS AND THUNDERSTORMS. HIGHS IN THE LOWER 70S. NORTHWEST WIND 5 TO 10 MPH BECOMING NORTHEAST IN THE AFTERNOON. CHANCE OF RAIN 30 PERCENT. .SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS IN THE MID 50S. CHANCE OF RAIN 20 PERCENT. .MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. HIGHS IN THE MID 70S. CHANCE OF RAIN 30 PERCENT. .MONDAY NIGHT...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS 55 TO 60. CHANCE OF RAIN 30 PERCENT. .TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE LOWER 70S. .TUESDAY NIGHT...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS IN THE MID 50S. .WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE UPPER 60S. .THURSDAY...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE MORNING...THEN PARTLY CLOUDY. LOWS IN THE MID 40S AND HIGHS IN THE LOWER 60S. .FRIDAY...MOSTLY CLEAR. LOWS NEAR 40 AND HIGHS IN THE LOWER 60S. .SATURDAY...MOSTLY CLEAR. LOWS IN THE MID 30S AND HIGHS 55 TO 60. ALZ061-062-MSZ079-250155- BALDWIN INLAND-GEORGE-MOBILE INLAND- INCLUDING THE CITIES OF...BAY MINETTE...CITRONELLE...LUCEDALE 555 PM CST SAT NOV 24 2001 ...TORNADO WATCH UNTIL 800 PM CST... .TONIGHT...CLOUDY. SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING. SOME STORMS COULD BE SEVERE. LOWS 57 TO 62. SOUTH WIND 10 TO 15 MPH BECOMING NORTHWEST LATE. CHANCE OF RAIN 50 PERCENT. .SUNDAY...CONSIDERABLE CLOUDINESS WITH SCATTERED SHOWERS AND THUNDERSTORMS. HIGHS IN THE MID 70S. NORTHEAST WIND 5 TO 10 MPH. CHANCE OF RAIN 30 PERCENT. .SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS 57 TO 62. CHANCE OF RAIN 30 PERCENT. .MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. HIGHS IN THE MID 70S. CHANCE OF RAIN 30 PERCENT. .MONDAY NIGHT...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS 55 TO 60. CHANCE OF RAIN 40 PERCENT. .TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE LOWER 70S. .TUESDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS IN THE MID 50S. .WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE UPPER 60S. .THURSDAY...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE MORNING...THEN PARTLY CLOUDY. LOWS IN THE UPPER 40S AND HIGHS IN THE MID 60S. .FRIDAY...MOSTLY CLEAR. LOWS 37 TO 42 AND HIGHS 60 TO 65. .SATURDAY...MOSTLY CLEAR. LOWS 35 TO 40 AND HIGHS 55 TO 60. ALZ063-064-250155- BALDWIN COASTAL-MOBILE COASTAL- INCLUDING THE CITIES OF...GULF SHORES...MOBILE 555 PM CST SAT NOV 24 2001 ...TORNADO WATCH UNTIL 800 PM CST... .TONIGHT...NUMEROUS SHOWERS AND THUNDERSTORMS...MAINLY THIS EVENING. SOME STORMS COULD BE SEVERE. LOWS 60 TO 65. SOUTH WIND 10 TO 15 MPH BECOMING NORTHWEST LATE. CHANCE OF RAIN 60 PERCENT. .SUNDAY...CONSIDERABLE CLOUDINESS WITH SCATTERED SHOWERS AND THUNDERSTORMS. HIGHS IN THE MID 70S. NORTHEAST WIND 5 TO 10 MPH. CHANCE OF RAIN 30 PERCENT. .SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS 60 TO 65. CHANCE OF RAIN 30 PERCENT. .MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. HIGHS IN THE MID 70S. CHANCE OF RAIN 30 PERCENT. .MONDAY NIGHT...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS IN THE UPPER 50S. CHANCE OF RAIN 40 PERCENT. .TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE LOWER 70S. .TUESDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS 55 TO 60. .WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE LOWER 70S. .THURSDAY...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE MORNING...THEN PARTLY CLOUDY. LOWS 47 TO 52 AND HIGHS 67 TO 72. .FRIDAY...MOSTLY CLEAR. LOWS 40 TO 45 AND HIGHS 60 TO 65. .SATURDAY...MOSTLY CLEAR. LOWS NEAR 40 AND HIGHS NEAR 60. FLZ001-003-005-250155- ESCAMBIA INLAND-OKALOOSA INLAND-SANTA ROSA INLAND- INCLUDING THE CITIES OF...CRESTVIEW...JAY...WALNUT HILL 555 PM CST SAT NOV 24 2001 ...TORNADO WATCH UNTIL 1100 PM CST... .TONIGHT...NUMEROUS SHOWERS AND THUNDERSTORMS THIS EVENING...THEN CLOUDY WITH SCATTERED SHOWERS AND THUNDERSTORMS. SOME STORMS MAY BE SEVERE THIS EVENING. LOWS NEAR 60. SOUTH WIND 10 TO 15 MPH BECOMING NORTHWEST LATE. CHANCE OF RAIN 70 PERCENT. .SUNDAY...CONSIDERABLE CLOUDINESS WITH SCATTERED SHOWERS AND THUNDERSTORMS. HIGHS IN THE MID 70S. NORTHWEST WIND 5 TO 10 MPH BECOMING NORTHEAST IN THE AFTERNOON. CHANCE OF RAIN 30 PERCENT. .SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS 57 TO 62. CHANCE OF RAIN 30 PERCENT. .MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. HIGHS IN THE MID 70S. CHANCE OF RAIN 30 PERCENT. .MONDAY NIGHT...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS 55 TO 60. CHANCE OF RAIN 30 PERCENT. .TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE LOWER 70S. .TUESDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS 55 TO 60. .WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE UPPER 60S. .THURSDAY...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE MORNING...THEN PARTLY CLOUDY. LOWS IN THE UPPER 40S AND HIGHS IN THE MID 60S. .FRIDAY...MOSTLY CLEAR. LOWS 40 TO 45 AND HIGHS 60 TO 65. .SATURDAY...MOSTLY CLEAR. LOWS 35 TO 40 AND HIGHS 55 TO 60. FLZ002-004-006-250155- ESCAMBIA COASTAL-OKALOOSA COASTAL-SANTA ROSA COASTAL- INCLUDING THE CITIES OF...FORT WALTON BEACH...MILTON...PENSACOLA 555 PM CST SAT NOV 24 2001 ...TORNADO WATCH UNTIL 1100 PM CST... .TONIGHT...CONSIDERABLE CLOUDINESS WITH SCATTERED SHOWERS AND THUNDERSTORMS. SOME STORMS COULD BE SEVERE. LOWS 60 TO 65. SOUTH WIND 10 TO 15 MPH BECOMING WEST LATE. CHANCE OF RAIN 50 PERCENT. .SUNDAY...CONSIDERABLE CLOUDINESS WITH SCATTERED SHOWERS AND THUNDERSTORMS. HIGHS IN THE MID 70S. NORTHEAST WIND 5 TO 10 MPH. CHANCE OF RAIN 30 PERCENT. .SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS 60 TO 65. CHANCE OF RAIN 30 PERCENT. .MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. HIGHS IN THE MID 70S. CHANCE OF RAIN 30 PERCENT. .MONDAY NIGHT...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS IN THE UPPER 50S. CHANCE OF RAIN 30 PERCENT. .TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE LOWER 70S. .TUESDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS 55 TO 60. .WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE LOWER 70S. .THURSDAY...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE MORNING...THEN PARTLY CLOUDY. LOWS 50 TO 55 AND HIGHS 67 TO 72. .FRIDAY...MOSTLY CLEAR. LOWS 40 TO 45 AND HIGHS 60 TO 65. .SATURDAY...MOSTLY CLEAR. LOWS NEAR 40 AND HIGHS NEAR 60. MSZ076-250155- GREENE- INCLUDING THE CITY OF...LEAKESVILLE 555 PM CST SAT NOV 24 2001 .TONIGHT...NUMEROUS SHOWERS AND A FEW THUNDERSTORMS THIS EVENING. OTHERWISE CLOUDY. LOWS IN THE MID 50S. SOUTH WIND 10 MPH BECOMING NORTHWEST LATE. CHANCE OF RAIN 70 PERCENT. .SUNDAY...CONSIDERABLE CLOUDINESS WITH A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS. HIGHS IN THE LOWER 70S. NORTHEAST WIND 5 TO 10 MPH. CHANCE OF RAIN 20 PERCENT. .SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS IN THE LOWER 50S. CHANCE OF RAIN 20 PERCENT. .MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. HIGHS IN THE MID 70S. CHANCE OF RAIN 30 PERCENT. .MONDAY NIGHT...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS 55 TO 60. CHANCE OF RAIN 40 PERCENT. .TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE LOWER 70S. .TUESDAY NIGHT...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS IN THE MID 50S. .WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE MID 60S. .THURSDAY...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE MORNING...THEN PARTLY CLOUDY. LOWS IN THE LOWER 40S AND HIGHS IN THE LOWER 60S. .FRIDAY...MOSTLY CLEAR. LOWS 35 TO 40 AND HIGHS IN THE LOWER 60S. .SATURDAY...MOSTLY CLEAR. LOWS IN THE MID 30S AND HIGHS 55 TO 60. MSZ078-250155- STONE- INCLUDING THE CITY OF...WIGGINS 555 PM CST SAT NOV 24 2001 .TONIGHT...CLOUDY. SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING. LOWS 57 TO 62. SOUTH WIND 10 TO 15 MPH BECOMING NORTHWEST LATE. CHANCE OF RAIN 50 PERCENT. .SUNDAY...CONSIDERABLE CLOUDINESS WITH SCATTERED SHOWERS AND THUNDERSTORMS. HIGHS IN THE MID 70S. NORTHEAST WIND 5 TO 10 MPH. CHANCE OF RAIN 30 PERCENT. .SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS 57 TO 62. CHANCE OF RAIN 30 PERCENT. .MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. HIGHS IN THE MID 70S. CHANCE OF RAIN 30 PERCENT. .MONDAY NIGHT...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS 55 TO 60. CHANCE OF RAIN 40 PERCENT. .TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE LOWER 70S. .TUESDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS IN THE MID 50S. .WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE UPPER 60S. .THURSDAY...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE MORNING...THEN PARTLY CLOUDY. LOWS IN THE UPPER 40S AND HIGHS IN THE MID 60S. .FRIDAY...MOSTLY CLEAR. LOWS 37 TO 42 AND HIGHS 60 TO 65. .SATURDAY...MOSTLY CLEAR. LOWS 35 TO 40 AND HIGHS 55 TO 60.
ALZ052>064-FLZ001>006-MSZ076-078-079-250200-
SPECIAL WEATHER STATEMENT...RETRANSMIT...
NATIONAL WEATHER SERVICE MOBILE AL
535 PM CST SAT NOV 24 2001
A TORNADO WATCH IS IN EFFECT UNTIL 11 PM CST TONIGHT HAS BEEN ISSUED
TO INCLUDE THE FOLLOWING COUNTIES...
IN NORTHWEST FLORIDA...
ESCAMBIA...SANTA ROSA....AND OKALOOSA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST THIS EVENING FOR
THE FOLLOWING COUNTIES...
IN SOUTHWEST ALABAMA...
ESCAMBIA...COVINGTON...WASHINGTON...CONECUH...
MONROE... BUTLER...CLARKE...CRENSHAW...WILCOX...
BALDWIN AND MOBILE.
IN SOUTHEAST MISSISSIPPI...
GEORGE COUNTY.
THE TORNADO WATCH IS NO LONGER IN EFFECT FOR...
STONE AND GREENE COUNTIES OF SOUTHEAST MISSISSIPPI.
REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR
TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA.
PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING
WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.ALZ052>064-FLZ001>006-MSZ076-078-079-250200-
SPECIAL WEATHER STATEMENT...RETRANSMIT...
NATIONAL WEATHER SERVICE MOBILE AL
535 PM CST SAT NOV 24 2001
...RETRANSMITTAL FOR MEDIA...
A TORNADO WATCH IS IN EFFECT UNTIL 11 PM CST TONIGHT HAS BEEN ISSUED
TO INCLUDE THE FOLLOWING COUNTIES...
IN NORTHWEST FLORIDA...
ESCAMBIA...SANTA ROSA....AND OKALOOSA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST THIS EVENING FOR
THE FOLLOWING COUNTIES...
IN SOUTHWEST ALABAMA...
ESCAMBIA...COVINGTON...WASHINGTON...CONECUH...
MONROE... BUTLER...CLARKE...CRENSHAW...WILCOX...
BALDWIN AND MOBILE.
IN SOUTHEAST MISSISSIPPI...
GEORGE COUNTY.
THE TORNADO WATCH IS NO LONGER IN EFFECT FOR...
STONE AND GREENE COUNTIES OF SOUTHEAST MISSISSIPPI.
REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR
TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA.
PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING
WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.ALZ052>064-FLZ001>006-MSZ079-250200-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
705 PM CST SAT NOV 24 2001
...UPDATED TORNADO WATCH INFORMATION...
THE TORNADO WATCH IS NO LONGER IN EFFECT FOR THE FOLLOWING
COUNTIES...
IN SOUTHEAST MISSISSIPPI...
GEORGE COUNTY IN SOUTHEAST MISSISSIPPI.
IN SOUTHWEST ALABAMA...
WASHINGTON AND CLARKE COUNTIES ARE NO LONGER IN THE TORNADO
WATCH.
THE TORNADO WATCH REMAINS IN EFFECT UNTIL 11 PM CST FOR THE
FOLLOWING COUNTIES...
IN NORTHWEST FLORIDA...
ESCAMBIA...SANTA ROSA....AND OKALOOSA.
THE TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST THIS EVENING
FOR THE FOLLOWING COUNTIES...
IN SOUTHWEST ALABAMA...
ESCAMBIA...COVINGTON...CONECUH...MONROE...BUTLER...
CRENSHAW...WILCOX...BALDWIN AND MOBILE.
REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR
TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA.
PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING
WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.ALZ054>064-FLZ001>006-250500-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
756 PM CST SAT NOV 24 2001
...UPDATED TORNADO WATCH INFORMATION...
THE TORNADO WATCH HAS BEEN EXTENDED UNTIL 11 PM FOR THE FOLLOWING
COUNTIES IN SOUTHWEST ALABAMA...
ESCAMBIA...COVINGTON...CONECUH...MONROE...BUTLER...
CRENSHAW...WILCOX...BALDWIN AND MOBILE.
THE TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 11 PM CST FOR THE
FOLLOWING COUNTIES IN NORTHWEST FLORIDA...
ESCAMBIA...SANTA ROSA....AND OKALOOSA.
REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR
TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA.
PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING
WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Alabama in 2001Every state in 2001This day in weather historyWarnings in Alabama, November 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5272362.